Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Swelling, sore vagina, after sex - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1725 Questions
Doctor :   Hello.
User :   hello
User :   had sex 2 days ago. By the 3rd time, my vagina began selling and getting sore. Today, my vagina is still sore, so I inserted a Nystatin suppository to soothe the discomfort. When I removed the dispenser, I noticed a yellowish mucus-looking substance inside the dispenser. I couldn't tell if is was semen or mucus. It had been about 6 weeks since I had intercourse, so I am unsure if the soreness was due to this, or maybe a sign of something else. I really need to know if it sounds like I should see a doctor.
Doctor :   Let me read your query.
Doctor :   Do you still have the swelling?
User :   I have no fever or abdominal pain. I have yellowish discharge with a moderate odor now it seems like watery dicharge is just running out of me..it may be the Nystatin, but my undies were all wet just now when I went to use the restroom
User :   yes, it hurt to insert the tube with Nystatin tablet..it still felt swollen
Doctor :   Has the swelling increased or decreased since past 2 days?
User :   well this was only the first time I tried to insert something so its hard to tell, but during intercourse I could feel it swelling
Doctor :   Ok.
Doctor :   Any redness or visible skin change over the vagina?
User :   it had been maybe 6 weeks since i last had sex so ithought maybe it wsa just sore from that...but after the last time, I noticed soreness and a bit yellowish-green dischard and used the nystatin for 15 days...symptoms went away in 3 days or so...no redness...didn't look internally
User :   should I look to c if its red?
Doctor :   Yes.
User :   i shave my vagina so I thought maybe vaginosis before
User :   hold a sec then
User :   yes red
Doctor :   Ok.
Doctor :   Do you have any other symptoms ?
User :   no
Doctor :   Since when is the discharge present?
User :   just minor itching only twice today, but the feeling that its swollen, and when I sit or wipe, I can really feel it...plus the moderate odor and discharge
User :   just noticedthat today...and wasn't sure if it was semen still
Doctor :   Ok.
User :   does it sound as if this man gave me something?
Doctor :   Possibility of STD can't be ruled out.
User :   ok...........so you'd recommend I see my obgyn?
User :   will do....
Doctor :   It also could
User :   is nystatin mainly for yeast infections or does it cure bacterial ones too?
Doctor :   be due to lack of lubrication.
Doctor :   No.
Doctor :   Nystatin only for yeast.
User :   yes, we did have to stop and get lubrication...i onkly had vaseline so I figured that may cause a problem
Doctor :   Then you can wait for 1 or 2 days.
User :   i think the fact we hadn't had sex for 6 weeks coupled with the fact we did it 3 times and had to use vaseline the last time,,,I got the vaseline when I fekt it starting tio hurt/swell//
Doctor :   take some painkiller.
User :   ok, if its just irrritation it should resolve in 1-2 days?
Doctor :   Did these symptoms start during sexual act or after?
User :   the smell and discharge is what concerns me...during the third time I fekt the swelling
Doctor :   Ok.
User :   the discharge....today
Doctor :   Usually the infection presents with symptoms after some days after act.
User :   could there be semen 2 days later still coming out?
Doctor :   Very unlikely.
User :   ok...well I think I'll see my obgyn just to be sure....ok...thank you so much.
User :   i appreciate your time and expertise
Doctor :   Is there anything else i can help you with?
User :   nope...my asthma is outta control now LOL
User :   but that is a whole other issue....i mowed the lawn and that triggered it
Doctor :   Thanks for consulting .
User :   but thanks you very much for the information.
Doctor :   bye for now.
User :   have a good evening
Doctor :   Bye.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor